# SDR SWAA032723

- Difficulty date: December 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 69,081 hours, 76,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SC FOUND R2 DOOR EXIT LIGHT INOP.  REMOVED AND REPLACED SERVICE LIGHT PER MM.
